# SDR SWAA2012101108434

- Difficulty date: August 31, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 43,650 hours, 25,427 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Post
- Part number: 141A8800
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW FRAME O/B UPPER POST CRACKED.  REMOVED AND REPLACED FRAME PER ACO.
